按条件检索“70”条记录

已选条件: 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
41. On Solutions of Sparsity Constrained Optimization EI

作者:Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long

作者机构:[Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long ] Department of Applied Mathematics, Beijing Jiaotong University, Beijing; 100044, China;[Zhou, Sheng-Long ] School of Mathematics, University of Southampton, Southampton; SO17 1BJ, United Kingdom;[Pan, Li-Li ] Department of Mathematics, Shandong University of Technology, Zibo; Shandong; 255049, China

来源:Journal of the Operations Research Society of China,2015,Vol.3,Issue.4,421-439

资源类型:期刊论文

42. Fourth-order accurate alternating group schemes for the diffusion problem EI

作者:Qu, Fuli ;Wang, Wenqia

作者机构:[Qu, Fuli ] Basic Courses’ Department, Shandong Women’s University, Shandong; Jinan, China;[Wang, Wenqia ] School of Mathematics, Shandong University, Shandong; Jinan, China

来源:International Journal of Future Generation Communication and Networking,2015,Vol.8,Issue.9,163-172

资源类型:期刊论文

43. A modified weak Galerkin finite element methods for convection–diffusion problems in 2D EI

作者:Gao, Fuzheng ;Wang, Xiaoshen ;Mu, Lin

作者机构:[Gao, Fuzheng ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Xiaoshen ] Department of Mathematics, University of Arkansas at Little Rock, Little Rock; AR; 72204, United States;[Gao, Fuzheng ] School of Materials Science and Engineering, Shandong University, Jinan, China;[Mu, Lin ] Department of Mathematics, Michigan State University, East Lansing; MI; 48824, United States

来源:Journal of Applied Mathematics and Computing,2015,Vol.49,Issue.1-2,493-511

资源类型:期刊论文

44. Multiobjective Optimization of PID Controller of PMSM EI

作者:Xu, Qingyang ;Zhang, Chengjin ;Zhang, Li ;Wang, Chaoyang

作者机构:[Xu, Qingyang ;Zhang, Chengjin ;Zhang, Li ] School of Mechanical, Electrical and Information Engineering, Shandong University, Weihai; 264209, China;[Wang, Chaoyang ] School of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao; 266590, China

来源:Journal of Control Science and Engineering,2014,Vol.2014

资源类型:期刊论文

45. A polynomial time algorithm for GapCVPP in l1norm EI

作者:Tian, ChengLiang ;Han, LiDong ;Xu, GuangWu

作者机构:[Tian, ChengLiang ] Key Laboratory of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan, 250100, China;[Han, LiDong ] Institute for Advanced Study, Tsinghua University, Beijing, 100084, China;[Tian, ChengLiang ] School of Mathematics, Shandong University, Jinan, 250100, China;[Xu, GuangWu ] Department of Electrical Engineering and Computer Science, University of Wisconsin-Milwaukee, Milwaukee, WI, 53201, United States

来源:Science China Information Sciences,2014,Vol.57,Issue.3,1-7

资源类型:期刊论文

46. Backward stochastic H 2 / H ∞ control: Infinite horizon case EI

作者:Wu, Zhen ;Zhang, Qixia

作者机构:[Wu, Zhen ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Qixia ] School of Mathematical Sciences, University of Jinan, Jinan 250022, China

来源:Mathematical Problems in Engineering,2014,Vol.2014

资源类型:期刊论文

47. Shortest paths in Sierpiński graphs EI

作者:Xue, Bing ;Zuo, Liancui ;Wang, Guanghui ;Li, Guojun

作者机构:[Xue, Bing ;Wang, Guanghui ;Li, Guojun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zuo, Liancui ] College of Mathematical Science, Tianjin Normal University, Tianjin; 300387, China

来源:Discrete Applied Mathematics,2014,Vol.162,314-321

资源类型:期刊论文

48. High order unconditionally stable difference schemes for the Riesz space-fractional telegraph equation EI

作者:Chen, S. ;Jiang, X. ;Liu, F. ;Turner, I.

作者机构:[Chen, S. ;Jiang, X. ] School of Mathematics, Shandong University, Jinan; 250100, China;[Liu, F. ;Turner, I. ] School of Mathematical Sciences, Queensland University of Technology, QLD; 4001, Australia

来源:Journal of Computational and Applied Mathematics,2014,Vol.278,119-129

资源类型:期刊论文

49. Shortest paths in Sierpin´ski graphs EI

作者:Xue, Bing ;Zuo, Liancui ;Wang, Guanghui ;Li, Guojun

作者机构:[Xue, Bing ;Wang, Guanghui ;Li, Guojun ] School of Mathematics, Shandong University, Jinan, 250100, China;[Zuo, Liancui ] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China

来源:Discrete Applied Mathematics,2014,Vol.162,314-321

资源类型:期刊论文

50. Domain decomposition procedures combined with H1-Galerkin mixed finite element method for parabolic equation EI

作者:Sun, Tongjun ;Ma, Keying

作者机构:[Sun, Tongjun ;Ma, Keying ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Computational and Applied Mathematics,2014,Vol.267,33-48

资源类型:期刊论文

51. ∑ bounded maximum average degree EI

作者:Dong, Aijun ;Wang, Guanghui ;Zhang, Jianghua

作者机构:[Dong, Aijun ] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[Zhang, Jianghua ] School of Management, Shandong University, Jinan 250100, China;[Wang, Guanghui ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete Applied Mathematics,2014,Vol.166,84-90

资源类型:期刊论文

52. Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms EI

作者:Rui, Jie ;Si, Jianguo

作者机构:[Rui, Jie ;Si, Jianguo ] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[Rui, Jie ] College of Science, China University of Petroleum (East China), Qingdao, Shandong 266555, China

来源:Physica D: Nonlinear Phenomena,2014,Vol.286-287,1-31

资源类型:期刊论文

53. Independence number and connectivity for fractional ID-k-factor-critical graphs EI

作者:Zhou, Sizhong ;Bian, Qiuju

作者机构:[Zhou, Sizhong ] School of Mathematics and Physics, Jiangsu University of Science and Technology, Mengxi Road 2, Zhenjiang, Jiangsu 212003, China;[Bian, Qiuju ] School of Mathematics, Shandong University of Technology, Zhangzhou Road 12, Zibo, Shandong 255049, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2014,Vol.89,215-222

资源类型:期刊论文

54. The convergence of a modified smoothing-type algorithm for the symmetric cone complementarity problem EI

作者:Tang, Jingyong ;Dong, Li ;Fang, Liang ;Zhou, Jinchuan

作者机构:[Tang, Jingyong ;Dong, Li ] College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China;[Zhou, Jinchuan ] Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China;[Fang, Liang ] College of Mathematics and System Science, Taishan University, Tai'an 271021, China

来源:Journal of Applied Mathematics and Computing,2013,Vol.43,Issue.1-2,307-328

资源类型:期刊论文

55. A general algorithm for calculating nearly singular integrals over high-order elements in 3D BEM EI

作者:Zhang, Yaoming ;Li, Xiaochao ;Sladek, Vladimir ;Sladek, Jan

作者机构:[Zhang, Yaoming ] Institute of Applied Mathematics, School of Mathematics, Shandong University of Technology, Zibo 255049, China;[Sladek, Vladimir ;Sladek, Jan ] Institute of Construction and Architecture, Slovak Academy of Sciences, Bratislava 84503, Slovakia;[Zhang, Yaoming ;Li, Xiaochao ] State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian University of Technology, Dalian 116024, China

来源:Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics,2013,Vol.45,Issue.6,908-918

资源类型:期刊论文

56. A New super-memory gradient method with curve search rule for unconstrained minimization problems EI

作者:Tang, Jingyong ;Dong, Li ;Zhou, Jinchuan

作者机构:[Tang, Jingyong ;Dong, Li ] College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China;[Zhou, Jinchuan ] Department of Mathematics, Shandong University of Technology, Zibo 255049, China;[Tang, Jingyong ] Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

来源:International Journal of Applied Mathematics and Statistics,2013,Vol.31,Issue.1,85-95

资源类型:期刊论文

57. Contact relation and continuous lattice in fuzzy setting EI

作者:Chen, Xueyou

作者机构:[Chen, Xueyou ] School of Mathematics, Shandong University of Technology, Zibo, Shandong, China

来源:International Journal of Advancements in Computing Technology,2012,Vol.4,Issue.17,599-606

资源类型:期刊论文

58. A smoothing Newton algorithm for solving the monotone second-order cone complementarity problems EI

作者:Dong, Li ;Tang, Jingyong ;Zhou, Jinchuan

作者机构:[Dong, Li ] College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China;[Zhou, Jinchuan ] Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China;[Tang, Jingyong ] Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

来源:Journal of Applied Mathematics and Computing,2012,Vol.40,Issue.1-2,45-61

资源类型:期刊论文

59. A (1 + Ε)-approximation algorithm for sorting by short block-moves EI

作者:Jiang, Haitao ;Zhu, Daming ;Zhu, Binhai

作者机构:[Jiang, Haitao ;Zhu, Daming ] School of Computer Science and Technology, Shandong University, Jinan 250101, China;[Zhu, Binhai ] Department of Computer Science, Montana State University, Bozeman, MT 59717, United States;[Jiang, Haitao ] School of Mathematics and System Sciences, Shandong University, Jinan 250101, China

来源:Theoretical Computer Science,2012,Vol.439,1-8

资源类型:期刊论文

60. Boundary element analysis of the temperature field in coating structures EI

作者:Zhang, Yaoming ;Gu, Yan ;Yuan, Fei ;Li, Gongsheng

作者机构:[Zhang, Yaoming ;Gu, Yan ;Yuan, Fei ;Li, Gongsheng ] Institute of Applied Mathematics, School of Mathematics, Shandong University of Technology, Zibo, 255049, China;[Zhang, Yaoming ] Industrial Equipment State Key Laborating of Structures Analysis, Dalian University of Technology, Dalian, 116024, China

来源:Guti Lixue Xuebao/Acta Mechanica Solida Sinica,2011,Vol.32,Issue.2,133-141

资源类型:期刊论文

共 4 页, 70 条记录

TOP